# SDR ABXA060185

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 47,279 hours, 37,301 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 148T11509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED LINE INSPECTION, FOUND THE LEFT AFT OUTER CHORD, LEFT HORIZONTAL STABILIZER, STA 1809.5, CRACKED.  REPAIRED CHORD IAW B767 SB 53A0078, REV 4, FIG 3 & 4, AND ABX REA B653-5399-MR.
